movies ofthe

SUNDAY

8

(ABC) SUNDAY NIGHT MOVIE: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T. "Convoy" 1978 Kris Kristofferson, Ali MacGraw. The

vs. the cops in a rough and tumble war on wheels. (Tentative.)

(NBC) SUNDAY BIG EVENT: 9:00 PM E.D.T.,

P.D.T. - 8:00 PM C.D.T., M.D.T. "Revenge of the Stepford Wives" 1980 Sharon Gless, Arthur Hill. A female journalist and her film crew arrive in the town of Stepford and uncover the secret to the Stepford wives' docility and robot-like behavior

MONDAY

(NBC) MONDAY NIGHT AT THE MOVIES: 9:00 PM

E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T. "The Other Side of the Mountain" 1975 Marilyn Hassett, Beau Bridges. A poignant drama based on the real-life experiences of Jill Kinmont, a young California skier who seemed destined for Olympic greatness until she was paralyzed from the chest down in a skiing accident. (R)

TUESDAY

(CBS) TUESDAY NIGHT MOVIES: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T.

"Reunion" 1980 Kevin Dobson, George DiCenzo. A man leaves his wife and family for a class reunion and is reunited with his old sweetheart, and also attracted to her 17-year-old daughter.

WEDNESDAY

(ABC) WEDNESDAY NIGHT MOVIE: 8:00 PM E.D.T., P.D.T. - 7:00 PM C.D.T., M.D.T. "Friendly Fire" 1979 Carol Burnett, Ned Beatty. The parents of a young boy killed in the Vietnam War demand answers from the government when the report reveals he wasn't killed in battle. (R)

(CBS) WEDNESDAY NIGHT MOVIES: 9:00 PM

E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T. "And Your Name is Jonah" 1979 Sally Struthers, Jeffrey Bravin. A poignant drama about a New York couple whose 7-year-old son is discovered to be profoundly deaf after having been incorrectly diagnosed

Night Time Lover

That Burning Love

I Touched A Dream

Let them Talk Take It To The Limit

Not Go;nna Stop Wide Receiver

Slow Dance

Rainbow 80

The Breaks

Can Do It

Yearning Burning

I Need Your Lovin'

Does It Feel Good

Let's Get Funky Tonight

Now You Choose Me

Southern Girl

Charlie Says

Push Push

Master Blaster (Jammin')

Dit Dit Dit Dash Dash Dash Dit Dit Dit

10

11

12

13

14

15 13

16

17

18

19

20

21 22 18 19

23

24 25

26 22

28 24

29 30 26 28

15 23

10

11 12

16 25

27 30 17

20 22 21

1280

& VEGA



Teddy Pendergrass Latoya Jackson Stevie Wonder

Edmund Sylvers Maze Dells King Tim III Brick Earth Wind & Fire

Norman Connors SOS Band **Brass Construction Michael Henderson** Pleasure **David Ruffin Teena Marie** Super Wolf

Gene Chandler Kurtis B **B.T. Express** Evelyn Champagne King

Pleasure

THE TOTAL EXPERIENCE

Las Vegas SENTINEL Oct. 9, 1980

as mentally retarded. (R)

THURSDAY

(ABC) THURSDAY NIGHT MOVIE: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T.

"Topper" 1979 Kate Jackson, Andrew Stevens. Two fun-loving ghosts bedevil a henpecked lawyer into changing his lifestyle. (R)

(CBS) MOVIE SPECIAL: 9:00 PM E.D.T., P.D.T. -8:00 PM C.D.T., M.D.T. "Baby Comes Home" 1980 Colleen Dewhurst, Warren

Oates. A middle-aged couple find themselves parents again after already raising three children.

(NBC) THURSDAY NIGHT AT THE MOVIES: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T. Vacationers are terrorized by deadly 'Piranha' piranha.

FRIDAY

(ABC) FRIDAY NIGHT MOVIE: 8:00 PM E.D.T., P.D.T. - 7:00 PM C.D.T., M.D.T. "Before and After" 1980 Bradford Dillman, Patty Duke

Astin. A husband doesn't realize his wife has lost more than weight during the separation he instigated. (R)

SATURDAY

(CBS) MOVIE SPECIAL: 8:30 PM E.D.T., P.D.T. -7:30 PM C.D.T., M.D.T. "Marathon Man" 1976 Dustin Hoffman, Marthe Keller.

A student finds himself at the mercy of a Nazi war criminal. (R)

MINI-SERIES

SATURDAY

Saturday

6:00 SIX MILLION DOLLAR MAN

MORNING

(NBC) CENTENNIAL: THE CRIME: 8:00 PM E.D.T., P.D.T. - 7:00 PM C.D.T., M.D.T.

Part VIII. 1978 Brian Keith, Lynn Redgrave. After Charlotte Secombe is widowed, she takes on the running of the Venneford Ranch with new ideas, a new partner and new herds. (R)

SUNRISE SEMESTER

6:30 EMBASSADORES COLUMBIAN MUSIC DE BATTLE OF THE PLANETS

7:00 GODZILLA-DYNOMUTT; ASK NBC NEWS BUGS BUNNY; YOGI, POPEYE AND FRIENDS
RESUME DE NOTICIAS
WORLD'S GREATEST SUPERFRIENDS; SCHOOL.

ROCK 7:15 COMMUNITY SATURDAY 7:30 SPOKEN WORD

8:00 FRED AND BARNEY MEET FRED AND BARNEY MEET SHMOO; ASK NBC NEWS
MIGHTY MOUSE, HECKLE-JECKLE; IN THE NEWS 10 PLASTICMAN SHOW

8:30 TOM AND JERRY COMEDY SHOW; IN THE NEWS

9:00 MOVIE -(WESTERN) ** "Justice of the West" 1953 Clayton Moore, Jay Silverheels. The Lone Ranger and Tonto don disguises to track down a million dollar gold shipment stolen by a daring band of outlaws. (90

mins.) BUGS BUNNY AND ROAD RUNNER; IN THE NEWS

B SCOOBY DOO; SCHOOL.

9:30 9:30 DAFFY DUCK; ASK NBC NEWS SCOOBY AND SCRAPPY DOO; SCHOOL. ROCK

10:00 BATMAN AND THE SUPER

10:30 MOVIE -(WESTERN) ** "King of the Pecos" 1936 John Wayne, Muriel Evans.

Young lawyer, seeking revenge for the murder of his Parents, leads the ranchers against the crooks. (60 mins.) POPEYE; IN THE NEWS ALEX AND ANNIE

JONNY QUEST; TIME OUT

11:30 DRAWING POWER MOVIE -(WESTERN) **1/2 "Lucky Texan" 1934 John Wayne. Hard riding cowboy comes to town. (60 mins.) DRAK PACK; IN THE NEWS

AMERICAN BANDSTAND

AFTERNOON

12:00 MOVIE -(SCIENCE-FICTION) ***½ ''Invasion Of The Body Snatchers'' 1956 Kevin McCarthy, Dana Winter. Large pods from outer space take over the minds and bodies of the people of a small town, turning them into soulless zombies. (90 mins.) B FAT ALBERT; IN THE NEWS

12:30

MOVIE -(COMEDY) *** "Money, Money, Money" 1973 Lino Ventura, Jacques Brel. A gang of successful thieves decide that changing times demand their switch to political crimes, which pay More handsomely. (90 mins.) CLONE RANGER-TARZAN ADVENTURES; IN THE NEWS TO HOUSE DETECTIVE

1:00 NATIONAL CHAMPIONSHIP SERIES If a fourth game is not necessary, regularly scheduled programming will be broad-cast.

1:30 MEETING HOUSE

30 MINUTES 2:00 GMOVIE -(SUSPENSE-DRAMA) *** "Rider on the Rain" 1970 Charles Bronson, Marlene Jobert. A man and a woman are pitted against each

other in the intrigue of a murder case. (2 hrs., 30 mins.) (3) KIDSWORLD

2:30 MOVIE -(DRAMA) * "Crook And The Cross" 1967 Gert Erect 1967 Gert Frobe, Karl Boehm. A safecracker arrives too late to help with a burglary, but is caught and sentenced for the caught and sentenced for the crime. He escapes, and takes refuge in a church, which changes his life. (89 mins.) WILD KINGDOM

NFL REVIEW AND PREVIEW

3:00 3 FLYING SPORTSMAN CINE EN ESPANOL 3:30

VARSITY QUIZ 8 SPORTS SPECTACULAR 1) USGF International Invitational Gymnastics, featuring men's Gymnastics, featuring men's and women's individual competition. .2) World's Strongest Men, Part I, featuring log lift. (90 mins.) 4:00 MOVIE -(COMEDY) ***½ ''It's A Mad, Mad, Mad, Mad World'' 1963 Spencer Tracy, Ionother, The obscie

Jonathan Winters. The chase is on, as a group of wild road travelers try to find the hidden

money of a dead gangster. (2 hrs., 46 mins.) MINOR KEY

4:30 **3 VEGASCOPE**

LET'S ROCK 5:00

S FORREST DUKE SHOW LAWRENCE WELK SHOW

CHAMPIONSHIP SERIES If a fourth game is not necessary

regularly scheduled programming will be broad-cast. Kansas City Royals vs New York Yankees. 5:30 NBC NEWS

WASHINGTON WEEK IN

EVENING

6:00

BB NEWS

Outlook for Growth Stocks' Guest: Charles Allmon, editor of the Growth Outlook. Host: Louis Rukeyser.

6:30 ACTION SENIORS

MUPPET SHOW Guest: Shirley Bassey.
BCBS NEWS

ALL CREATURES GREAT 7:00

WORLD SERIES SPEC-TACULAR

GUNSMOKE BATTLESTAR GALACTICA

B/ PT. II. B HEE HAW Guests: Ray Stevens, Sylvia, Susan Gutt-mann, Lulu Roman. (60 mins.)

7:30 HERE'S TO YOUR HEALTH Cancer of the Colon' (Closed-

Captioned) 8:00

BEACH BOYS IN CONCERT SATURDAY NIGHT AT THE MOVIES 'Centennial: The Storm' 1979 Stars: Lynn Redgrave, Brian Keith. The Venneford Ranch and its manager, Oliver Secombe, are threatened by a blizmed and threatened by a blizzard and by the demands of a Scotish bookkeeper, and Levi Zendt makes a pilgrimage to his hometown in Pennsylvania. (3

hrs.) G STAR TREK 'The Squire Of Gathos' (60 mins.) TIM CONWAY SHOW A

satirical spotlight is turned on the world of television drama and commercials. CONNECTIONS 'Death in

the Morning' James Burke traces the origin of the atom bomb back more than 26 centuries to the invention of gold assaying. He then shows viewers how the compass, rade expansion, vacuums, electricity and the cloud chamber made the atom bomb a reality. (Closed-Captioned) (60 mins.)

8:15 CARTER COUNTRY

8:30 8:30 B SPECIAL MOVIE PRESENTATION 'The Wiz' 1978 Stars: Diana Ross, Michael Jackson. The lavish musical retells the story of 'The Wizard Of Oz' in con-temporary terms as a Harlem schoolitaachar is whisked whisked schoolteacher is whisked away into an extravagant world of fantasy. (2 hrs., 30 mins.) 8:45

B FLIP WILSON 9:00 MOVIE -(DRAMA) "Concorde-Airport '79" 1979 George Kennedy, Susar George Kennedy, Susan Blakely. Supersonic ad-venture and international intrigue makes this sequel must seeing. (Rated PG) (114 mins.) mins.)

JACK VAN IMPE VIKINGS! 'Bolt from the Blue' This episode reveals how the remarkable Viking vessels dominated the lives of the adventurous Norsemen and enabled them to become legendary explorers.

9:30 WESTGATE REPORT ONCE UPON A CLASSIC (Closed-Captioned)

MATINEE AT THE BIJOU 'Moviestruck' Laurel and Hardy, Jack Haley and Patsy Kelly star in this often told story of a star struck girl who

gets her big chance. The selected shorts include

Shirley Temple in 'Kid inHollywood' and a Betty Boop cartoon. (90 mins.)

10:45

11:00

MOVIE -(SCIENCE-FICTION) **

"Prophecy" Talia Shire, Robert Foxworth. An idealistic

young government agent and his wife go up to Maine to investigate strange hap-penings in this 'untouched paradise'. Unexplained

corpses, poisoned fish and the trail of a monster forbode

SECOND CITY TELEVISION

11:15 MOVIE -(DRAMA) ** "The

D.I." 1957 Jack Webb, Don Dubbins. Tough Marine drill

instructor turns his platoon

Instructor turns his platoon into a bunch of tough fighting men during their rough 12-week boot training at Parris Island. (2 hrs.) 11:30 SATURDAY NIGHT LIVE SMOVIE -(COMEDY) ***

MOVIE -(COMEDY) *** "Take The Money And Run" 1968 Woody Allen,

Janet Margolin. A young man

danger. (Rated R) (102 mins.)

BONEWS

ABC NEWS

10:30 B RALPH PEARL SHOW

TO BE ANNOUNCED

9:45 ED SULLIVAN SPECIAL 10:00 PEOPLE SPEAK